Fractional logistic models in the frame of fractional operators generated by conformable derivatives

Thabet Abdeljawad, Qasem M. Al-Mdallal, Fahd Jarad

Research output: Contribution to journalArticlepeer-review

87 Citations (Scopus)

Abstract

In this article, we study different types of fractional-order logistic models in the frame of Caputo type fractional operators generated by conformable derivatives (Caputo CFDs). We present the existence and uniqueness theorems to solutions of these models and discuss their stability by perturbing the equilibrium points. Finally, we furniture our results by illustrative numerical examples for the studied models.

Original languageEnglish
Pages (from-to)94-101
Number of pages8
JournalChaos, Solitons and Fractals
Volume119
DOIs
Publication statusPublished - Feb 2019

Keywords

  • Conformable fractional derivatives
  • Fractional-order differential equation
  • Logistic equations
  • Modified logistic model

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematics(all)
  • Physics and Astronomy(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Fractional logistic models in the frame of fractional operators generated by conformable derivatives'. Together they form a unique fingerprint.

Cite this